# SDR ABXA9700212

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 5958775186N
- Condition: Cracked
- Location: Nr 2 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND NR 2 REVERSER UPPER DOOR OUTBOARD FAIRING CRACKED.  REPLACED IAW DC-9 SRM 51-30-2, 51-30-8.
